# SDR AALA006161

- Difficulty date: December 27, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, A BURNING RUBBER SMELL WAS PRESENT WITH SLIGHT AMOUNT OF SMOKE, PRIMARILY AFT CABIN. SMOKE AND ODOR DISSIPATED WITHIN A FEW MINUTES . RT PACK PRESSURE WAS AT HIGH END OF SCALE.RAN BOTH PACKS ON GROUND. NO ODOR FROM PACKS INDIVIDUALLY. REMOVED AND REPLACED LT AND RT PACK COALESCER BAGS. OK FOR SERVICE, NO ODORS NOTED AFTER CHANGE OF BAGS.
